# SDR 2015FA0000081

- Difficulty date: February 25, 2015
- Submitted: March 3, 2015
- Operation: General aviation
- Aircraft: N323RB
- Make and model: Cirrus SR22
- Aircraft serial: 3906
- Engine: Cont IO550N
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Broken
- Location: Nr 1 Cylinder
- Part time: 526 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT THE FUEL INJECTOR BROKE IN HALF.  ONE PORTION WAS IN THE NR 1 CYLINDER AND THE OTHER WAS ATTACHED TO THE FUEL LINE FROM THE SPIDER.  LUCKILY THERE WAS NOT A FIRE.
